# SDR 0501416638

- Difficulty date: September 7, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 75,507 hours, 9,910 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOP OF CLIMB, APU B-FAULT ILLUMINATED ALONG WITH FIRE HANDLE AND FIRE WARNING.  AFTER 2 HOURS INDICATION WAS NORMAL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  LAX MAINTENANCE RESEATED APU FIRE DETECTION CARD AND CHECKED LOOPS.  OPERATIONAL CHECK GOOD.
